# SDR DXTA2025011401892

- Difficulty date: January 8, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N539QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0082
- Aircraft time: 7,222 hours, 4,854 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 3310000282
- Part serial: 73261B1
- Condition: Defective
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED MAINTENANCE: RED BAGGAGE FIRE WARNING AT FL 430. DECLARED EMERGENCY AND  RAN QRH. BLEW BOTH BOTTLES AND RED BAGGAGE FIRE INDICATION STAYED ON FOR ABOUT 10 MINUTES. LANDED WITHOUT INCIDENT AND FIRE TRUCKS MET PLANE. THEY SEEMED TO THINK THERE WAS AN ELECTRICAL FIRE OF SOME SORT WITH RELATED STAIN. NO FIRE WAS VISABLE.  REPLACED APU FIRE BOTTLE. OPS CHECK GOOD. IAW AMM 26-25-05
